# SDR CA190501005

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 68,764 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000007
- Condition: Failed
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PAN PAN DECLARED TO ATC DUE TO DIRTY SOCK SMELL, AND OVER WEIGHT LANDING.  RESOLUTION LH & RH PACK CONDENSER`S REPLACED AS PER AMM 21-52-32. (TC# 20190501005)
